# SDR KPVA 201201

- Difficulty date: January 23, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N806W
- Make and model: Dhav DHC8102
- Aircraft serial: 357
- Aircraft time: 35,128 hours, 72,474 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Part number: 43501508010
- Part serial: 193
- Condition: Malfunctioned
- Location: Aileron Sys
- Part time: 64,746 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT NOTICED HEAVY FLIGHT CONTROLS TO THE RIGHT.  NOTICED AILERON TRIM INDICATOR SHOWING FULL LEFT.  COMPLETED CHECKLIST FOR RUNAWAY TRIM, DECLARED EMERGENCY AND RETURNED TO LNY.
